The Ellipticity Problem for Systems of First-Order Partial Differential Equations
Differencialʹnye uravneniâ, Tome 38 (2002) no. 3, pp. 411-413
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_3_a17,
author = {V. E. Balabaev},
title = {The {Ellipticity} {Problem} for {Systems} of {First-Order} {Partial} {Differential} {Equations}},
journal = {Differencialʹnye uravneni\^a},
pages = {411--413},
year = {2002},
volume = {38},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_3_a17/}
}
V. E. Balabaev. The Ellipticity Problem for Systems of First-Order Partial Differential Equations. Differencialʹnye uravneniâ, Tome 38 (2002) no. 3, pp. 411-413. http://geodesic.mathdoc.fr/item/DE_2002_38_3_a17/